In this paper, we consider minimizers for nonlocal energy functionals generalizing elastic energies that are connected with the theory of peridynamics  or nonlocal diffusion models . We derive nonlocal versions of the Euler-Lagrange equations under two sets of growth assumptions for the integrand. Existence of minimizers is shown for integrands with joint convexity (in the function and nonlocal gradient components). By using the convolution structure, we show regularity of solutions for certain Euler-Lagrange equations. No growth assumptions are needed for the existence and regularity of minimizers results, in contrast with the classical theory.
"Existence and regularity of minimizers for nonlocal energy functionals." Differential Integral Equations 31 (11/12) 807 - 832, November/December 2018. https://doi.org/10.57262/die/1537840870